# SDR BAGA2024071500002

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N140BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000244
- Aircraft time: 27,241 hours, 27,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001666
- Condition: No Test
- Location: Emergency Lights
- Part time: 3,241 hours, 2,197 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY DOOR EMERGENCY LIGHT EXIT IDENTIFIER FOUND INOP DURING 14 DAY CHECK.  REPLACED #4 EMERGENCY LIGHTS POWER UNIT. OPS CHECKED GOOD.
